# SDR ABXA20110929108

- Difficulty date: September 29, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 69,673 hours, 16,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 14TT293815
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL STIFFENER BS 287 LBL 25 IS CRACKED.  CUT & REMOVED PORTION OF EXTRUSION.  FABRICATED REPAIR PLATES.  REPAIRED DAMAGE IAW SRM 51-70-12 FIG 1.
